Accutane and Lasers

The experience I've had with lasers in the past...

The experience I've had with lasers in the past has been good. I am just worried that because of accutane it may be different now.

I had taken accutane for a period of three weeks and discontinued the use because of severity of it. I have been off of it for three weeks. I have a scar above my lip that has been resurfaced by lasers a total of three times last year. My doctor did it again this week and I realized that accutane enables the healing process and I am worried that it may have burned me. I am a little red but i was wondering if its safe to say that I will heal normally?

Carol Cope

She is very good at what she does and understanding. She also isn't just trying to make money off of you. She charged me $70.00 for four laser treatments and I was satisfied each time. My only concern is that the accutane may have caused the laser to burn me.

Was this review helpful? 2 others found this helpful

Comments (1)

I'm sure it will be ok but with that said every doctor knows that if a patient has been on accutane they should wait at least 6 months before preforming any kind of laser surgery.
  • Reply